MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035443060
Medical Device Problem Codes Migration (4003); Premature Separation (4045)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available.Therefore, functional testing as well as physical analysis cannot be performed.The reported event is covered in the device directions for use (dfu).The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information indicated that no anomalies were noted to the device during preparation/prior to use and continuous flush was maintained.It is most likely that the main coil detached prematurely and broke inside the patient resulting in migration of fragments inside the vessel due to some handling issues or procedural factors encountered during use.While there are several potential causes for the reported issues, because review and analysis of available information failed to identify a definitive cause, and because the device was not returned a cause of undeterminable was assigned.The subject device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the coil(subject device) detached prematurely at the detachment zone inside the patient, a snare device was attempted to retrieve the coil, but a part of the coil was left in the aneurysm.The broken portion of the coil migrated into the neuro anatomy.The physician left the coil partially in vessel ica (internal carotid artery) and aca (anterior cerebral artery) and completed the procedure.The physician stated that the patient¿s poor condition post procedure was not related to unretrieved coil in the parent vessel.No further information is available.

Brand Name
TARGET 360 NANO 3 MM X 6 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9082963
Report Number3008881809-2019-00280
Device Sequence Number11418710
Product Code HCG
UDI-Device Identifier07613252600329
UDI-Public07613252600329
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2022
Device Catalogue NumberM0035443060
Device Lot Number21195711
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;